Please use this identifier to cite or link to this item:
Title: Binomial tribonacci sums
Authors: Adegoke, Kunle
Frontczak, Robert
Гой, Тарас Петрович
Keywords: generalized tribonacci sequence
tribonacci number
tribonacci–Lucas number
binomial transform.
Issue Date: 2022
Citation: Adegoke K., Frontczak R., Goy T. Binomial tribonacci sums. Discrete Mathematics Letters. 2022. Vol. 8. P. 30-37.
Abstract: We derive expressions for several binomials sums involving a generalized tribonacci sequence. We also study double binomial sums involving this sequence. Several explicit examples involving tribonacci and tribonacci–Lucas numbers are stated to highlight the results.
Appears in Collections:Статті та тези (ФМІ)

Files in This Item:
File Description SizeFormat 
DML22_v8_pp30-37.pdf324.58 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.